# SDR MASA200601460

- Difficulty date: June 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 6,968 hours, 5,072 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab Channel
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6430 TUS - STAB CHANNEL 2 WILL NOT ENGAGE.  PERFORMED SPOST 2.  NO FURTHER FAULTS NOTED.
